{[ promptMessage ]}

Bookmark it

{[ promptMessage ]}

quiz 21 - ViewAttempt2of2 Title Kee Ch 21(7th ed Started...

Info icon This preview shows pages 1–3. Sign up to view the full content.

View Full Document Right Arrow Icon
View Attempt 2 of 2 Title: Kee Ch 21 (7th ed) Started: November 13, 2011 7:12 PM Submitte d: November 13, 2011 7:48 PM Time spent: 00:35:53 Total score: 14/16 = 87.5% Total score adjusted by 0.0 Maximum possible score: 16 1. A nurse is teaching a client measures to help relieve sleeplessness. These include which of the following? Student Response Value Feedback A. Avoid caffeine-containing beverages before sleep. 100% B. Perform strenuous exercise before bedtime. C. Drink lots of fluids before bedtime. D. Eat a heavy meal before bedtime. General Feedback: This is the option that induces sleep. Score: 1/1 2. A client tells the nurse that he no longer wants to take hypnotic agents prescribed to help him sleep. The nurse's instructions are based on the premise that abruptly discontinuing a high dose of hypnotic taken over a long period may cause: Student Response Value Feedback A. drug dependence B. drug tolerance C. withdrawal symptoms 100% D. hypnotic rebound
Image of page 1

Info icon This preview has intentionally blurred sections. Sign up to view the full version.

View Full Document Right Arrow Icon
General Feedback: Withdrawal symptoms occur following hypnotic use. Score: 1/1 3. A client who takes an intermediate- or long-acting hypnotic agents may experience residual drowsiness and impaired reaction time upon awakening. This side effect is called: Student Response Value Feedback A. hangover 100% B. dependence C. tolerance D. depression General Feedback: This is the definition of hangover. Score: 1/1 4. A client takes hypnotics over 4 weeks. The client is informed by the nurse that long-term use may lead to REM rebound. REM rebound is: Student Response Value Feedback A. the return of dreaming to normal levels using prolonged hypnotic therapy B. suppression of dreaming in clients taking hypnotics C. nightmares or vivid dreaming when the hypnotic is stopped after prolonged therapy 100% D. the decreased efficacy that occurs after 2 weeks of hypnotic use General
Image of page 2
Image of page 3
This is the end of the preview. Sign up to access the rest of the document.

{[ snackBarMessage ]}

What students are saying

  • Left Quote Icon

    As a current student on this bumpy collegiate pathway, I stumbled upon Course Hero, where I can find study resources for nearly all my courses, get online help from tutors 24/7, and even share my old projects, papers, and lecture notes with other students.

    Student Picture

    Kiran Temple University Fox School of Business ‘17, Course Hero Intern

  • Left Quote Icon

    I cannot even describe how much Course Hero helped me this summer. It’s truly become something I can always rely on and help me. In the end, I was not only able to survive summer classes, but I was able to thrive thanks to Course Hero.

    Student Picture

    Dana University of Pennsylvania ‘17, Course Hero Intern

  • Left Quote Icon

    The ability to access any university’s resources through Course Hero proved invaluable in my case. I was behind on Tulane coursework and actually used UCLA’s materials to help me move forward and get everything together on time.

    Student Picture

    Jill Tulane University ‘16, Course Hero Intern